Monografie

Jaroslav Lukeš, Jan Malý, Ivan Netuka and Jiří Spurný, Integral representation theory: applications to convexity, Banach spaces and potential theory, leden 2010, Walter de Gruyter.


Corrigenda et addenda, February 2012.

Články

Konečné verze článků jsou k nalezení v příslušných časopisech.


Petr Dostál and Jiří Spurný, The minimum principle for affine functions with the point of continuity property and isomorphisms of spaces of continuous affine functions, submitted.


Jiří Spurný, Descriptive properties of vector-valued affine functions, submitted.


Jiří Spurný, The abstract Dirichlet problem for continuous vector-valued functions, Archiv der Mathematik (Basel), 108(5) (2017), 473–483.


Ondřej Kalenda and Jiří Spurný, Baire classes of affine vector-valued functions, Studia Mathematica, 233(3) (2016), 227-277.


Ondřej Kalenda and Jiří Spurný, Preserving affine Baire classes by perfect affine maps, Quaestiones Mathematicae, 39(3) (2016), 351-362.


Petr Petráček and Jiří Spurný, A characterization of complex L_1-preduals via a complex barycentric mapping, Commentationes Mathematicae Universitatis Carolinae, 57(1) (2016), 39-49.


Ondřej Kalenda and Jiří Spurný, Typical martingale diverges at a typical point, Journal of Theoretical Probability, 29(1) (2016), 180-205.


Pavel Ludvík and Jiří Spurný, Baire classes of complex L1 preduals, Czechoslovak Mathematical Journal, 65(140) (2015), 659-676.


Petr Petráček and Jiří Spurný, On maximal Lindenstrauss spaces, Pacific Journal of Mathematics, 276(1) (2015), 249–256.


Pavel Ludvík and Jiří Spurný, Baire classes of nonseparable L1 preduals, The Quarterly Journal of Mathematics, 66(1) (2015), 251-263.


Ondřej Kalenda and Jiří Spurný, On quantitative Schur and Dunford-Pettis properties, Bulletin of the Australian Mathematical Society, 91(3) (2015), 471-486.


Hana Bendová, Ondřej Kalenda and Jiří Spurný, Quantification of the Banach-Saks property, Journal of Functional Analysis, 268(7) (2015), 1733–1754.


Pavel Ludvík and Jiří Spurný, Baire classes of L1 preduals and C* algebras, Illinois Journal of Mathematics, 58(1) (2014), 97-112.


Jiří Spurný and Miroslav Zelený, Baire classes of strongly affine functions on simplices and on C*-algebras, Journal of Functional Analysis, 267(10) (2014), 3975–3993.


Jiří Spurný and Miroslav Zelený, Convergence of a typical martingale (A remark on the Doob theorem), Journal of Mathematical Analysis and its Applications, 414 (2014), 945–958.


Miroslav Kačena, Ondřej Kalenda and Jiří Spurný, Quantitative Dunford-Pettis property, Advances in Mathematics, 234 (2013), 488-527.


Ondřej Kalenda and Jiří Spurný, Quantification of the reciprocal Dunford-Pettis property, Studia Mathematica, 210(3) (2012), 261-278.


Ondřej Kalenda and Jiří Spurný, On a difference between quantitative weak sequential completeness and the quantitative Schur property, Proceedings of American Mathematical Society, 140(10) (2012), 3435–3444.


Bernardo Cascales, Ondřej Kalenda and Jiří Spurný, A quantitative version of James' compactness theorem, Proceedings of the Edinburgh Mathematical Society, 55 (2012), 369-386.


Pavel Ludvík and Jiří Spurný, Descriptive properties of elements of biduals of Banach spaces, Studia Mathematica, 209(1) (2012), 71-99.


Zbigniew Lipecki, Viktor Losert and Jiří Spurný, Uniqueness of Cartesian products of compact convex sets, Bulletin of the Polish Academy of Sciences. Mathematics, 59(2) (2011), 175-183


David A. Edwards, Ondřej Kalenda and Jiří Spurný, A note on intersections of simplices, Bulletin de la Société Mathématique de France, 139(1) (2011), 89-95.


Ondřej Kalenda, Hermann Pfitzner and Jiří Spurný, On quantification of weak sequential completeness, Journal of Functional Analysis, 260 (2011), 2986–2996.


Jiří Spurný and Miroslav Zelený, Additive families of low Borel class and Borel measurable selectors, Canadian Mathematical Bulletin, 54(1) (2011), 180-192


Miroslav Kačena and Jiří Spurný, Affine Baire functions on Choquet simplices, Central European Journal of Mathematics, 9(1) (2011), 127-138.


Pavel Ludvík and Jiří Spurný, Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries, Proceedings of American Mathematical Society, 139 (2011), 1099-1104.


Jiří Spurný, Borel sets and functions in topological spaces, Acta Mathematica Hungarica, 129(1-2) (2010), 47-69.


Jiří Spurný, Distances to spaces of affine Baire one functions, Studia Mathematica 199(1) (2010), 23-41.


Jiří Spurný, Weights of boundaries of compact convex sets, Journal of Mathematical Analysis and its Applications 365(1) (2010), 115-119.


Jiří Spurný, Baire classes of Banach spaces and strongly affine functions, Transactions of American Mathematical Society 362(3) (2010), 1659–1680.


Jiří Spurný, On the Dirichlet problem of extreme points for non-continuous functions, Israel Journal of Mathematics 173 (2009), 403-419.


Miroslav Kačena and Jiří Spurný, Affine images of compact convex sets and maximal measures, Bulletin des Sciences Mathematiques 133 (2009), 493-500.


Jiří Spurný, Automatic boundedness of affine functions, Houston Journal of Mathematics 35(2) (2009), 553-561.


Jiří Spurný, The Dirichlet problem for Baire two functions on simplices, Bulletin of the Australian Mathematical Society 79 (2009), 285-297.


Ondřej Kalenda and Jiří Spurný, Boundaries of compact convex sets and fragmentability, Journal of Functional Analysis 256 (2009), 865-880.


Warren B. Moors and Jiří Spurný, On the topology of pointwise convergence on the boundaries of L1-preduals, Proceedings of the American Mathematical Society 137(4) (2009), 1421-1429.


Jiří Spurný, The boundary problem for L1-preduals, Illinois Journal of Mathematics 52(4)(2008), 1183-1193.


Jiří Spurný, Complementability of spaces of harmonic functions, Potential Analysis 29(3) (2008), 271-302.


Miroslav Bačák and Jiří Spurný, Complementability of spaces of affine continuous functions on simplices , Bulletin of the Belgian Mathematical Society. Simon Stevin 15(3) 2008, 465-472.


Jiří Spurný, F-sigma additive covers of Čech complete and scattered-K-analytic spaces, Fundamenta Mathematicae 199 (2008), 131-138.


Jiří Spurný, G-delta additive families in absolute Souslin spaces and Borel measurable selectors, Topology and its Applications 154(15) (2007), 2779-2785.


Jiří Spurný, A note on compact operators on normed linear spaces, Expositiones Mathematicae 25(3) (2007), 261-263.


Jan Rychtář and Jiří Spurný, On weak star Kadec-Klee norms, Canadian Mathematical Bulletin 50(4), (2007), 610-618.


Jiří Spurný, Banach space valued mappings of the first Baire class contained in usco mappings, Commentationes Mathematicae Universitatis Carolinae 48(2), (2007), 269-272.


Jiří Spurný and Ondřej Kalenda, A solution of the abstract Dirichlet problem for Baire one functions, Journal of Functional Analysis 232(2) (2006), 259-294.


Jiří Spurný, The weak Dirichlet problem for Baire functions, Proceedings of the American Mathematical Society 134(11) (2006), 3153-3157.


Jiří Spurný, On lattice structure of the space of pointwise limits of harmonic functions, Potential Analysis, 24(2) (2006), 195-203.


Petr Dostál, Jaroslav Lukeš and Jiří Spurný, Measure convex and measure extremal sets, Canadian Mathematical Bulletin 49(4) (2006), 536-548


Ondřej Kalenda and Jiří Spurný, Extending Baire one functions on topological spaces, Topology and its Applications 149(1-3) (2005), 195-216.


Jiří Spurný, Affine Baire one functions on Choquet simplexes, Bulletin of the Australian Mathematical Society 71(2) (2005), 235-258.


Jiří Spurný, F-sigma additive families and the invariance of Borel classes, Proceedings of the American Mathematical Society 133 (3) (2005), 905-915.


Petr Holický and Jiří Spurný, F-sigma mappings and the invariance of absolute Borel classes, Fundamenta Mathematicae 182 (2004), 193-204.


Jiří Spurný, The Dirichlet problem for Baire-one functions, Central European Journal of Mathematics, 2(2) (2004), 260-271.


Jaroslav Lukeš, Tomáš Mocek, Michael Smrčka and Jiří Spurný, Choquet like sets in function spaces, Bulletin des Sciences Mathematiques 127 (2003), 397-437.


Jiří Spurný, Representation of abstract affine functions, Real Analysis Exchange 28 (2002/2003), 337-354.


Petr Holický and Jiří Spurný, Perfect images of absolute Souslin and absolute Borel Tychonoff spaces, Topology and its Applications 131 (2003), 181-194.


Jaroslav Lukeš, Jan Malý, Ivan Netuka, Michael Smrčka and Jiří Spurný, On approximation of affine Baire-one functions, Israel Journal of Mathematics 134, (2003), 255-289.


Jiří Spurný, On the Dirichlet problem for functions of the first Baire class, Commentationes Mathematicae Universitatis Carolinae 42(4) (2001), 721-728.